# SDR SCNA20250210047

- Difficulty date: January 13, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,402 hours, 21,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER N808SY/2772/B737/H CHECK: - - INITIAL INSPECTION: CORROSION ON PREVIOUS REPAIR OF FLOOR STRUCTURE BEAM, STA= 986.5, STA= 986.5 BTW LBL 32 AND RBL 45 (W2). - - RESOLUTION:  FLOOR STRUCTURE BEAM, STA=986.5 BTW LBL 50 AND RBL 50 WAS REPAIRED PER B737-800 SRM 53-70-51-2R-4 REPAIR 4.
